Hey hana. I know how you feel. I start my senior year in high school in 9 days and I was freaking out because I gained 20lbs but my friends say they didnt really notice anything except that my face was a little chunkier. Ive already found my love so I dont really care what the others think about me. I do have horrible acne...its a lot better than what it used to look like. Like you, I too tried dropping below 15mg twice and had to go back up to 20mg. Right now im on 15mg but iv been on that for about a month. I wouldnt sweat the extra weight. Im sure your still as beautiful =] Drinking lots of water helps. I stopped drinking pop and lost a few lbs but nothing noticable. If you find anything that helps with the weight loss, let me know! lol Have you tried talking to your doctor about taking other medications to get you off the pred? Good luck and seriously dont sweat the 10lbs =]
Best of luck to you
Katrina, Senior in high school! =]
Dx with UC March 18,2008
Methotrexate shot once/weekly
15mg Prednisone,Iron,Multivitamin,Folic Acid
Recently taking Flagyl in case of having C-Diff
"I can drop bombs with the best of them"
hahah Can't we all?